# SDR 99T64R547EWA

- Difficulty date: December 2, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT WING LEADING EDGE HAS 4 NUT PLATES MISSING TOP OF L/E STATION XFS 22.75 - 24 AND 103-104.25.  INSTALLED NAS 1670-4L FASTENERS WET WITH PR 1422B.5 PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/24/99.  (M)
